Periodic locally solvable groups of finite transformations
Algebra i logika, Tome 31 (1992) no. 6, pp. 569-591
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1992_31_6_a0,
author = {V. V. Belyaev},
title = {Periodic locally solvable groups of finite transformations},
journal = {Algebra i logika},
pages = {569--591},
year = {1992},
volume = {31},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1992_31_6_a0/}
}
V. V. Belyaev. Periodic locally solvable groups of finite transformations. Algebra i logika, Tome 31 (1992) no. 6, pp. 569-591. http://geodesic.mathdoc.fr/item/AL_1992_31_6_a0/